# SDR AWXA200700052

- Difficulty date: December 15, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 52,726 hours, 35,641 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2679911
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 1 SLAT LOWER SURFACE SKIN CRACKED AT 5 FASTENERS, SS 385 - SS 389.  REPAIRED LEFT WING NR 1 SLAT LOWER SURFACE SKIN, SS 385 - SS 389 IAW B737-300 SRM 57-43-01-2R6, FIGURE 201.
